University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Smooth attractors for strongly damped wave equations

Pata, V and Zelik, S (2006) Smooth attractors for strongly damped wave equations NONLINEARITY, 19 (7). pp. 1495-1506.

Full text not available from this repository.
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
Pata, V
Date : 1 July 2006
DOI : 10.1088/0951-7715/19/7/001
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, CRITICAL NONLINEARITIES, BEHAVIOR, EXPONENT
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:24
Last Modified : 10 Jun 2019 14:00

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800